Show simple item record

dc.contributor.authorMcCoy, R. A.
dc.date.accessioned2017-09-18T10:12:56Z
dc.date.available2017-09-18T10:12:56Z
dc.date.issued1980-01-01
dc.identifier.citationR. A. McCoy, “k-space function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 701-711, 1980. doi:10.1155/S0161171280000506
dc.identifier.urihttp://hdl.handle.net/10919/79127
dc.description.abstractA study is made of the properties on X which characterize when Cπ(X) is a k-space, where Cπ(X) is the space of real-valued continuous functions on X having the topology of pointwise convergence. Other properties related to the k-space property are also considered.
dc.format.mimetypeapplication/pdf
dc.language.isoenen_US
dc.publisherHindawien_US
dc.rightsCreative Commons Attribution 4.0 International
dc.titlek-space function spacesen_US
dc.typeArticle - Refereed
dc.date.updated2017-09-18T10:12:56Z
dc.description.versionPeer Reviewed
dc.rights.holderCopyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the
dc.identifier.doihttps://doi.org/10.1155/S0161171280000506
dc.type.dcmitypeText


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record